Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 51, NWS Cleveland, OH

May 21, 20144 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 21, 2014, 11:28 PM EDT for 4 counties in Ohio. It was in force for 77 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 11:28 PM EDT (03:28 UTC)
Expired
May 22, 2014, 12:45 AM EDT
In force
77 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 110 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 11:30 PM EDTHAIL 1Mansfield, OH
May 21, 11:55 PM EDTHAIL 0.883 E Mansfield, OH
May 21, 11:58 PM EDTHAIL 15 Ne Mansfield, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WUUS51 KCLE 220328
SVRCLE
OHC005-075-083-139-220445-
/O.NEW.KCLE.SV.W.0051.140522T0328Z-140522T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1128 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO
  KNOX COUNTY IN NORTH CENTRAL OHIO
  RICHLAND COUNTY IN NORTH CENTRAL OHIO
  HOLMES COUNTY IN NORTHEAST OHIO

* UNTIL 1245 AM EDT

* AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MANSFIELD...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT VERNON...
  HOLMESVILLE...
  MILLERSBURG...
  BELLVILLE...
  CENTERBURG...
  FREDERICKTOWN...
  HAYESVILLE...
  LOUDONVILLE...
  GAMBIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4024 8247 4026 8249 4027 8275 4035 8275
      4034 8265 4064 8262 4066 8265 4070 8262
      4071 8265 4092 8254 4082 8212 4067 8212
      4067 8165 4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0328Z 294DEG 24KT 4080 8254

$$
2 follow-up statements
365 
WWUS51 KCLE 220429
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1229 AM EDT THU MAY 22 2014

OHC005-139-220439-
/O.CAN.KCLE.SV.W.0051.000000T0000Z-140522T0445Z/
ASHLAND OH-RICHLAND OH-
1229 AM EDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND AND SOUTHERN ASHLAND
COUNTIES IS CANCELLED...

LAT...LON 4024 8247 4026 8249 4040 8245 4057 8224
      4057 8222 4059 8222 4067 8212 4067 8165
      4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0429Z 320DEG 26KT 4052 8212

$$

OHC075-083-220445-
/O.CON.KCLE.SV.W.0051.000000T0000Z-140522T0445Z/
HOLMES OH-KNOX OH-
1229 AM EDT THU MAY 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR EASTERN KNOX AND HOLMES COUNTIES...

AT 1225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GLENMONT...OR 11 MILES SOUTHWEST OF SHREVE...MOVING
SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...MILLERSBURG...KILLBUCK...HOLMESVILLE...GLENMONT...GAMBIER
AND DANVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4024 8247 4026 8249 4040 8245 4057 8224
      4057 8222 4059 8222 4067 8212 4067 8165
      4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0429Z 320DEG 26KT 4052 8212

$$
KIELTYKA
507 
WWUS51 KCLE 220447
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1247 AM EDT THU MAY 22 2014

OHC075-083-220456-
/O.EXP.KCLE.SV.W.0051.000000T0000Z-140522T0445Z/
HOLMES OH-KNOX OH-
1247 AM EDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX AND HOLMES
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER...SOME 
LOCALLY HEAVY RAIN AND HAIL MAY STILL OCCUR. SOME PONDING OF WATER 
ON ROADS MAY OCCUR.

LAT...LON 4024 8247 4026 8249 4040 8245 4057 8224
      4057 8222 4059 8222 4067 8212 4067 8165
      4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0429Z 320DEG 26KT 4052 8212

$$
KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 8:42 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 21, 8:42 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
842 PM EDT WED MAY 21 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE SLOWLY THROUGH THE CENTRAL GREAT LAKES AND
FORCE A COLD FRONT SOUTHEAST ACROSS THE REGION OVERNIGHT. HIGH
PRESSURE WILL BUILD SOUTHEAST ACROSS THE GREAT LAKES BY SATURDAY
EVENING AND TO THE CAROLINA COAST BY SUNDAY. A RIDGE WILL EXTEND
BACK NORTH ACROSS THE LOCAL AREA THROUGH THE REST OF THE HOLIDAY
WEEKEND. A TROUGH WILL SWING SOUTHEAST ACROSS THE AREA MONDAY NIGHT
FOLLOWED BY HIGH PRESSURE INTO THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE FORECAST AREA
OVERNIGHT. AFTERNOON CONVECTION IS SLOWLY SINKING SOUTH AND THE BULK
OF THE ACTIVITY SHOULD BE SOUTH OF THE CWA IN THE NEXT HOUR OR TWO.
WILL HAVE TO WATCH THE ISOLATED CELLS MOVING OVER LERI THAT MAY MAKE
A RUN AT THE ERIE AREA. HOWEVER...THINK THE RELATIVELY COLDER LAKE
ERIE AND ITS ASSOCIATED STABILITY WILL WEAKEN THESE CELLS AND THEY
MAY NOT EVEN MAKE IT ALL THE WAY ACROSS THE LAKE IN TO NW PA.

PRECIPITATION THREAT WILL BE ON A GRADUAL DECLINE THROUGH THE NIGHT
FROM NE TO SE.

AS COLD AIR ADVECTION BEGINS TO TAKE PLACE BEHIND THE COLD
FRONT...EXPECTING LOWS TO DROP INTO THE MID 50S IN NORTHWEST OHIO
AND ALONG THE LAKE SHORE. INLAND...THE COLD AIR WILL NOT YET ARRIVE
AND WILL KEEP LOWS AROUND 60 ACROSS THAT AREA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
UPPER LEVEL PATTERN TRENDING FROM A NEARLY ZONAL FLOW ACROSS MUCH OF
THE NORTHERN PORTIONS OF THE COUNTRY. HOWEVER...A TROUGH DIGGING
INTO THE EASTERN PORTIONS OF CANADA WILL HELP TO AMPLIFY AN UPPER
LEVEL RIDGE OVER THE CENTRAL UNITED STATES. THE UPPER LEVEL TROUGH
WILL DIVE INTO THE EASTERN THIRD OF THE UNITED STATES AND THIS WILL
KEEP CONDITIONS ON THE COOL SIDE THROUGH SATURDAY NIGHT.

SURFACE HIGH PRESSURE IS EXPECTED TO GRADUALLY SHIFT SOUTH ACROSS
THE FORECAST AREA THURSDAY THROUGH SATURDAY NIGHT. ONCE THE HIGH
FINALLY MOVES SLIGHTLY EAST AND THEN SOUTH OF THE FORECAST AREA TO
THE CAROLINAS...THE FORECAST AREA SHOULD START TO SEE SOME WARM AIR
ADVECTION JUST IN TIME FOR THE REST OF THE HOLIDAY WEEKEND.

THE OTHER GOOD NEWS IS THAT THIS HIGH WILL WILL EXTEND A RIDGE BACK
NORTH INTO THE FORECAST AREA BY SATURDAY AND THIS WILL KEEP THE
FORECAST AREA FOR THE MOST PART DRY. THERE IS A SHOT OF MOISTURE
EXPECTED TO ROTATE ACROSS THE EASTERN HALF OF OHIO AND NORTHWEST
PENNSYLVANIA ON FRIDAY...POSSIBLY FRIDAY NIGHT THAT COULD BRING A
SPRINKLE OR TWO TO THE AREA. OTHERWISE...FAIR WEATHER IS EXPECTED.

850 MB TEMPERATURES ARE EXPECTED TO DIP TO AROUND PLUS 4 C BY
THURSDAY AFTERNOON AND GRADUALLY CLIMB TO PLUS 8 C BY SATURDAY
NIGHT. THE WARM AIR ADVECTION WILL BE SLOW TO OCCUR BUT EXPECTING
HIGHS TO CLIMB INTO THE 60S EAST TO LOWER 70S WEST ON THURSDAY...MID
70S WEST TO UPPER 60S EAST FRIDAY...AND MID TO UPPER 70S ON
SATURDAY. OVERNIGHT LOWS GENERALLY IN THE 50S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A LARGE AREA OF HIGH PRESSURE WILL BE ALMOST OVERHEAD BY SUNDAY
WHICH GIVES RISE TO AN OPTIMISTIC MEMORIAL DAY FORECAST. LAKE
BREEZES ARE LIKELY SUNDAY OTHERWISE SUNNY WEATHER AND NEAR NORMAL
TEMPERATURES ARE EXPECTED. A FEW DEGREES WARMER ON MEMORIAL DAY ON
THE BACK SIDE OF THE HIGH. HIGH CLOUDS WILL LIKELY SPREAD IN FROM
THE WEST. SOME OF THE MODELS ARE INDICATING A CHANCE OF WARM FRONTAL
ACTIVITY...PERHAPS GETTING TO THE FORECAST AREA ON MONDAY... BUT THE
MODELS ARE OFTEN 12 HOURS TOO FAST WITH WARM ADVECTION SHOWERS SO
WILL KEEP IT OUT OF THE MEMORIAL DAY FORECAST AT THIS TIME. HIGHS
MONDAY UP AROUND 80 EXCEPT ALONG THE LAKE ERIE LAKESHORE EAST OF
CLEVELAND WHERE THE WIND WILL COME ONSHORE.

THE GFS HAS BEEN FASTER WITH THE NEXT FRONT AND THE FORECAST BY MID
WEEK NEXT WEEK REALLY BECOMES PROBLEMATIC DEPENDING ON THE TIMING OF
THE NEXT FRONT. THE GFS STRONGLY BACK DOORS THE FRONT TO OUR SOUTH
ON WEDNESDAY BUT LOOKS ANOMALOUS BASED ON A CLOSED LOW ALOFT
DROPPING THROUGH THE TROUGH. THE ECMWF BUILDS THE SURFACE HIGH
ACROSS EASTERN CANADA SO THERE WILL LIKELY BE SOME COOLING WITH A
NORTHEAST FLOW...ESPECIALLY NEAR LAKE ERIE. FORECAST HIGHS WILL BE A
FEW DEGREES COOLER WEDNESDAY.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
MOST OF THE SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT HAD
DECREASED. SOME WERE STILL LINGERING NEAR THE ISLANDS. EXPECTING
THE SHOWERS AND THUNDERSTORMS TO DECREASE. THE FRONT WILL MOVE
THROUGH OVERNIGHT...SOME CEILINGS NEAR 1000 FEET WILL DEVELOP.
CONDITIONS WILL IMPROVE TO BROKEN CLOUDS AROUND 3000 FEET DURING
THE AFTERNOON.

.OUTLOOK...VFR.

&&

.MARINE...
A COLD FRONT WILL CROSS LAKE ERIE TONIGHT. A FEW SHOWERS OR PERHAPS
A THUNDERSTORM MAY ACCOMPANY THE FRONT. THE FLOW WILL VEER MORE WEST
TO NORTHWEST AND EVENTUALLY NORTH THURSDAY AND FRIDAY AS THE SURFACE
HIGH PRESSURE BUILDS IN FROM THE UPPER MIDWEST. THE GRADIENT SHOULD
STAY LIGHT ENOUGH THAT A SMALL CRAFT ADVISORY WILL NOT BE NEEDED BUT
IT WILL BE CLOSE ON THURSDAY AS WAVES WILL LIKELY REACH 2 TO 4 FEET.
THE LAKE SHOULD QUIET DOWN BY THE WEEKEND AS THE SURFACE HIGH MOVES
OVERHEAD. LAKE BREEZES ARE LIKELY BOTH SATURDAY AND SUNDAY. WATER
TEMPERATURES ARE MOSTLY IN THE 50S TO AROUND 60...SOME 3-5 DEGREES
BELOW NORMAL... NOT SWIMMING WEATHER...AND STILL DANGEROUSLY COLD TO
SPEND ANY EXTENDED TIME IN THE WATER.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...ADAMS/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KIELTYKA
MARINE...KOSARIK
Hazardous weather outlook, May 21, 3:27 PM EDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EDT WED MAY 21 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
327 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-221930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
327 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Local storm report, May 21, 9:19 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             LORAIN                  41.44N 82.18W
05/21/2014  E0.75 INCH       LORAIN             OH   AMATEUR RADIO

0909 PM     HAIL             CASTALIA                41.40N 82.81W
05/21/2014  E0.75 INCH       ERIE               OH   TRAINED SPOTTER

0915 PM     HAIL             2 E CASTALIA            41.40N 82.77W
05/21/2014  E1.00 INCH       ERIE               OH   AMATEUR RADIO

&&

KIELTYKA
Local storm report, May 21, 9:54 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
954 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             MADISON                 41.77N 81.05W
05/21/2014  E0.88 INCH       LAKE               OH   911 CALL CENTER

            HAIL SIZE WAS FROM 7/8 TO 3/4 INCH DIAMETER.

&&

THOMPSON
Local storm report, May 21, 10:19 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             BELLEVUE                41.28N 82.84W
05/21/2014  E1.50 INCH       SANDUSKY           OH   TRAINED SPOTTER

0950 PM     HAIL             MADISON                 41.77N 81.05W
05/21/2014  E0.88 INCH       LAKE               OH   911 CALL CENTER

            HAIL SIZE WAS FROM 7/8 TO 3/4 INCH DIAMETER.

&&

THOMPSON
Local storm report, May 21, 10:24 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             MADISON                 41.77N 81.05W
05/21/2014  E1.00 INCH       LAKE               OH   BROADCAST MEDIA

&&

KIELTYKA
Local storm report, May 21, 11:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1113 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             1 N HAYESVILLE          40.79N 82.26W
05/21/2014  E1.00 INCH       ASHLAND            OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, May 21, 11:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1121 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND DMG     E ASHLAND               40.87N 82.32W
05/21/2014                   ASHLAND            OH   TRAINED SPOTTER

            TREE DOWN AT A RESIDENCE

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:27 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky63 min
May 21, 8:36 PM EDTAreal Flood AdvisoryCLEErie, Ottawa3 hr
May 21, 8:45 PM EDTSpecial Marine WarningCLE2 hr
May 21, 8:46 PM EDTSpecial Marine WarningCLE89 min
May 21, 9:17 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain58 min
May 21, 9:29 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake61 min
May 21, 9:30 PM EDTSpecial Marine WarningCLE75 min
May 21, 9:41 PM EDTAreal Flood AdvisoryCLEErie, Huron3 hr
May 21, 9:54 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake3 hr
May 21, 10:16 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland74 min
May 21, 10:55 PM EDTAreal Flood AdvisoryCLEAshland, Lorain, Medina, Richland3 hr
May 21, 10:58 PM EDTTornado WarningCLEAshtabula, Trumbull47 min
May 21, 11:10 PM EDTFlash Flood WarningCLEAshtabula, Geauga, Lake, Trumbull5 hr
May 21, 11:30 PM EDTAreal Flood AdvisoryCLEErie, Ottawa3 hr
May 22, 2:08 PM EDTRiver Flood WarningCLELake18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.